# SDR AALA201905319008

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 13,162 hours, 5,862 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 16 ABC EMERGENCY EXIT LIGHT INOPERATIVE. MAINTENANCE CONNECTED LOOSE EMERGENCY EXIT LIGHT PLUG AND REPLACED MISSING COVER PER AMM 33-51-19.
